# SDR SWI2023F00459

- Difficulty date: September 19, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT SEAT TRACK LBL9 FS581 - FS680   (C-CHECK RO 11/4/2023)   REPLACED THE CABIN FLOOR SEAT TRACK LBL9 FS581 - FS680 REF CRJ700 AMM 53-00-49-400-801-A03
